# SDR C2XA00IA344

- Difficulty date: October 2, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N15732
- Make and model: Emb EMB-120RT
- Aircraft serial: 120195
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 97962641
- Condition: Inoperative
- Location: A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LCH - FLT 3083 - THE CREW REPORTED A DUCT LEAK LIGHT ON THE NR 1 PACK WITH SMOKE IN THE CABIN.  MAINTENANCE PLACED THE PNEUMATIC SYSTEM ON MEL ATA 36-21-1(C), AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT LANDED AT IAH WHERE MAINTENANCE REMOVED AND REPLACED THE NR 1 PACK VALVE IAW EMB145 MM 21-24-01.  REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
